Communications in Mathematical Sciences

Volume 4 (2006)

Number 4

Global well-posedness of the three-dimensional viscous and inviscid simplified Bardina turbulence models

Pages: 823 – 848

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n4.a8

Authors

Yanping Cao

Evelyn M. Lunasin

Edriss S. Titi

Keywords

Turbulence models; sub-grid scale models; large eddy simulations; global attractors; inviscid regularization of Euler equations

2010 Mathematics Subject Classification

Primary 35Q35. Secondary 35B41.

Full Text (PDF format)